Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Suggest remedy to induce periods quickly

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
i had taken emergency contraceptive ipill on around 10th november 2013 and got my periods around 20th. i was hospitalised due to initial stage of dengue and recovered back. now its been 7th XXXXXXX today and i didnt get my periods. i had taken the UPT twice with negative result. kindly suggest me something to get my periods instantly. i have to go to a planned trip.
Posted Sun, 26 Jan 2014 in Menstruation and Miscarriage
Answered by Dr. Shanthi.E 14 minutes later
Brief Answer: progesterone pills Detailed Answer: Hello, You seem to have negative UPT test twice, and your periods in yet to occur. In such a case, I prescribe my patients Tablet Provera 10mg twice daily for three days. A withdrawal bleeding would occur 3 to 5 days after stopping the drug. It is a prescription drug. Please get it prescribed by your doctor. Also, start the drug well in advance to the planned trip. Regards,
Above answer was peer-reviewed by
Follow-up: Suggest remedy to induce periods quickly 4 minutes later
i have also taken regestrone on 27th december for 4 days twice daily. i felt that periods would come but it didnt. please dont give me tab for postponing periods. i am really tensed about this matter. please sugest me tab for instant periods. today itself i feel that periods are coming (from symptoms like stomach pain , backpain) but it is not coming.
Answered by Dr. Shanthi.E 17 minutes later
Brief Answer: get ultrasound scan of your uterus Detailed Answer: Hi, Glad you have taken regestrone already. Then you need not take any more medicines now. Even after taking Regestrone, you have not got your periods. In such a case, I strongly advice you to undergo ultrasound of the uterus to look at the cause for your delay or absence of periods. Instant periods can happen only when you are pregnant and take drugs to induce abortion. This takes several hours to start. First, please confirm the cause by doing a scan as suggested. Regards,
Above answer was peer-reviewed by
Follow-up: Suggest remedy to induce periods quickly 2 hours later
doctor, i had intercourse with my bf on 8th november '13. we used "pull back method". after that i took "IPILL" as an emergency contraceptive on 10th nov . then my periods came on around 20th november '13 and lasts 4 days. flow was proper on first day but decreased on nxt day as i was hospitalised due to initial stage of dengue. then after 1 month i e around 25th dec '13 i use preganews twice with 1 day interval with both result NEGATIVE. i am NOT feeling any pregnancy symptoms. so if there is any chance that i m pregnant??? please there is also a white fluid flow sometimes from vagina. is it due to the hot food ar anything else ?
Answered by Dr. Shanthi.E 42 minutes later
Brief Answer: unlikely to be pregnant Detailed Answer: Hello, You have taken Ipill following the intercourse. You have tested negative with preganews twice. You have also taken regestrone. This makes it highly unlikely for you to be pregnant. The chances are very very minimal although not impossible. The chance of you being pregnant is about less than 5 %. Please wait for a couple of days more to get you periods. If you do not get it by 9th January 2014, it is better to go for ultrasound scan as advised. Hope this helps you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor